MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE SHOULDER SYSTEM; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-01-38
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, approximately 4 years post op initial left tka, this 88 y/o female patient was revised due to dislocation.Glenosphere and liner were exchanged to expanded 38mm glenosphere and +2.5 constrained liner.Patient was last known to be in stable condition following the event.Device is not returning - disposed at the hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) pending evaluation (d10) concomitant device(s): eq rev glenoid plate, 320-15-01 ,6234160.Eq rev compress screw lck cap kit, 4.5 x 30mm, 320-20-30, 6241389.Eq rev locking screw 320-15-05 6217896 eq rev compress screw lck cap kit, 4.5 x 34mm, 320-20-34 6239591.Equinoxe, humeral long stem 8mm 175mm ,306-01-08 ,3786648.Equinoxe reverse tray adapter plate tray +0, 320-10-00 ,6257804.Eq reverse torque defining screw kit, 320-20-00, 6237635.Equinoxe reverse 38mm humeral liner +0, 320-38-00, 6218754.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The cause of the dislocation and subsequent revision cannot be conclusively determined; however, it is most likely related to the patient¿s underlying condition and the result of loosened supporting ligaments and muscles, which allowed for dislocation occurring due to the significant ligament re-construction.
 
Additional Manufacturer Narrative
Section h10: (g2) report source - company representative should have been checked (g4) date received by manufacturer ¿ date on final submission should have been (16-dec-2023 (g6) type of report - 30-day should have been checked along with follow-up.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b1, b2, d1, d4 (remove all from initial report-suspect devices unknown) g4 (remove 501k from initial report-unknown) h6: types, findings and investigation conclusions.Should additional relevant information be obtained, a follow-up mdr will be submitted accordingly.

Brand Name
EQUINOXE REVERSE SHOULDER SYSTEM
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key17640866
Report Number1038671-2023-02069
Device Sequence Number14861074
Product Code KWT
UDI-Device Identifier10885862086389
UDI-Public10885862086389
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-01-38
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2023
Supplement Date Received by Manufacturer08/07/2023
01/12/2024
12/26/2025
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date01/10/2024
01/12/2024
01/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/07/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age88 YR
Patient SexFemale